# SDR FDEA201803150695

- Difficulty date: March 15, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 71,009 hours, 16,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551503
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AFT CARGO CONTROL CABLES AT BS 1967 - 1987,  LBL 56,  FOUND THE FLOOR SUPPORT CORRODED.  THE CORROSION WAS REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-2R, FIG 206, ALLOWABLE DAMAGE 1.   THE FLOOR SUPPORT WAS REMOVED AND REPLACED BS 1887 TO 2007 LBL 56 IAW SRM 51-31-01-0G. A NEW FLOOR SUPPORT WAS FABRICATED IAW DRAWING AGA7551, REV G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
